MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-222
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, fever, pain-ndr.
 
Event or Problem Description
Patient reported "groin pain and pelvic pain", "fever and breast size are clearly different", "the size got bigger and bigger" and "rupture".The event "groin pain and pelvic pain" is not device related.This record is for the left side.The device was explanted and will be returned.The patient was prescribed medication and antibiotics.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.¿ fever: unable to observe through visual inspection as it is a physiological phenomenon.¿ pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation.) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description
 
Event or Problem Description
Patient reported "groin pain and pelvic pain", "fever and breast size are clearly different", "the size got bigger and bigger" and "rupture".The event "groin pain and pelvic pain" is not device related.Later, healthcare professional reported "implant rupture", "increase in breast size", "sensation of heat and fever", "suspected diagnosis of bia-alcl", "signs of implant rupture along with a large amount of fluid (peri-implant effusion) around the implant", "thickening and enhancement of the capsule surrounding the implant" and "hypertrophy and pain".Later, healthcare professional reported "diagnosed cd30 as negative, although a few cells were cd30 positive" and confirmed "patient was ultimately not diagnosed with bia-alcl".This record is for the left side.The device was explanted.The patient was prescribed medication and antibiotics.
 
Additional Manufacturer Narrative
Reason for reoperation: rupture.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23667719
Report Number9617229-2025-20595
Device Sequence Number21078385
Product Code FTR
UDI-Device Identifier10888628002340
UDI-Public(01)10888628002340(10)2760460(11)150615(17)200515
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2020
Device Catalogue Number115-222
Device Lot Number2760460
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/09/2026
01/26/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/16/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian